# SDR SWAA2025071680989

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 500D AND BTW STR26R TO STR26L WL 156 FWD CARGO COMPARTMENT.  EVALUATED ANGLE - SUPPORT LOCATED BS 500D AND BTW STR26R TO STR26L WL 156 FWD CARGO COMPARTMENT AND TOOK MEASURES AFTER REWORK MEASURES AREA L=2.205 W=1.178 D=0.052. NOMINAL THICKNESS IS 0.070? IAW SRM 53-30-08-0I-1 FIGURE 2 TABLE 2 AND BAC1517-2818 AND FOUND OUT LIMITS IAW SRM 53-30-08-1A-1. STEP 4.A (2) (A) FIGURE D. ANGLE - SUPPORT WAS REPLACED IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 174 REV: - .
